zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Upper and lower solution method for fourth-order four-point boundary value problems. (English) Zbl 1181.65106
This paper deals with the fourth-order four-point boundary value problem $$u^{(4)}(t) =f(t,u,u''),\ t\in(0,1),\ u(0)=0,\ u(1)=a\ u(\tau),\ u''(0)=0,\ u''(1)= bu''(\xi).\tag A$$ If there exist $\alpha$ and $\beta$, upper and lower solutions, authors proved the convergence to the extremal solutions of (A). Also, a new maximum principle to establish the existence results for (A) is given.

65L10Boundary value problems for ODE (numerical methods)
34B05Linear boundary value problems for ODE
34B10Nonlocal and multipoint boundary value problems for ODE
65L20Stability and convergence of numerical methods for ODE
Full Text: DOI
[1] Leea, S.: Monotone method for second order periodic boundary value problem, Nonlinear anal. 7, 349-355 (1983) · Zbl 0524.34023 · doi:10.1016/0362-546X(83)90088-3
[2] Ma, R. Y.; Zhang, J. H.; Fu, S. M.: The method of lower and upper solutions for fourth-order two-point boundary value problem, J. math. Anal. appl. 215, 415-422 (1997) · Zbl 0892.34009 · doi:10.1006/jmaa.1997.5639
[3] Zhang, Z. X.; Wang, J.: The upper and lower solution method for a class of singular nonlinear second order three-point boundary value problems, J. comput. Appl. math. 147, 41-52 (2003) · Zbl 1019.34021 · doi:10.1016/S0377-0427(02)00390-4
[4] Cabada, A.: The method of lower and upper solutions for second, third, fourth and higher order boundary value problems, J. math. Anal. appl. 185, 302-320 (1994) · Zbl 0807.34023 · doi:10.1006/jmaa.1994.1250
[5] Zhang, Q.; Chen, S.; Lü, J.: Upper and lower solution method for fourth-order four-point boundary value problems, J. comput. Appl. math. 196, 387-393 (2006) · Zbl 1102.65084 · doi:10.1016/j.cam.2005.09.007